Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 51, NWS Atlanta, GA

May 21, 2010Dodge County, Laurens County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 1:34 PM EDT for Dodge County, Laurens County, Wheeler County, Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2010, 1:34 PM EDT (17:34 UTC)
Expired
May 21, 2010, 2:30 PM EDT
In force
56 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dodge County, GA, Laurens County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WUUS52 KFFC 211734
SVRFFC
GAC091-175-309-211830-
/O.NEW.KFFC.SV.W.0051.100521T1734Z-100521T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 PM EDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
  SOUTH CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA
  WEST CENTRAL WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 230 PM EDT

* AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 11 MILES WEST
  OF ALAMO...MOVING EAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
  GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3232 8287 3212 8275 3214 8300 3220 8304
TIME...MOT...LOC 1734Z 265DEG 5KT 3217 8295

$$
1 follow-up statement
679 
WWUS52 KFFC 211827
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT FRI MAY 21 2010

GAC091-175-309-211834-
/O.EXP.KFFC.SV.W.0051.000000T0000Z-100521T1830Z/
WHEELER GA-DODGE GA-LAURENS GA-
227 PM EDT FRI MAY 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH LAURENS...DODGE AND 
WEST CENTRAL WHEELER COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 PM 
EDT...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL 
TELFAIR AND CENTRAL WHEELER COUNTIES. 

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED 
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS LARGE STORM STRETCHED 
FROM NEAR MCRAE TO SOUTHEAST OF SCOTLAND... AND MOVING SOUTHEAST AT 
10 MPH.

THIS IS STILL A DANGEROUS STORM...IF YOU ARE IN THE PATH OF THIS 
STORM MOVE TO A SAFE PLACE INDOORS. IF SEVERE WEATHER IS EXPECTED TO 
PERSIST BEYOND THE EXPIRATION TIME OF THIS WARNING...A NEW WARNING 
WILL BE ISSUED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.

LAT...LON 3232 8287 3212 8275 3214 8300 3220 8304
TIME...MOT...LOC 1824Z 265DEG 5KT 3218 8287

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:00 AM EDT, 8 hours 34 minutes earlier.

Area forecast discussion, May 21, 5:00 AM EDT, 8 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT FRI MAY 21 2010

.SHORT TERM /TODAY THROUGH SUNDAY/...
UPPER TROUGH WILL MAKE ITS WAY NORTHEASTWARD THROUGH THE OHIO
VALLEY TODAY AND TONIGHT. SEVERAL SHORT WAVES ASSOCIATED WITH THIS
FEATURE WILL MOVE ACROSS GEORGIA THROUGH TONIGHT. SHOWERS AND
THUNDERSTORMS WITH FIRST WAVE CURRENTLY MOVING THROUGH THE STATE.
THE TREND HAS BEEN FOR WEAKENING AS THE STORMS MOVE EAST INTO THE
MORE STABLE AIR. HOWEVER...MORE CONVECTION SHOULD DEVELOP TODAY AS
CAPES INCREASE AND WEST TO SOUTHWEST FLOW ALOFT INCREASES AROUND
THE UPPER TROUGH. MOST OF THE DYNAMICS SHOULD BE MOVING EAST INTO
THE CAROLINAS BY SATURDAY MORNING...BUT HAVE LEFT SLIGHT CHANCE
ACROSS THE EXTREME EASTERN BORDER FOR SATURDAY. DRY FOR SUNDAY
WITH THE UPPER RIDGE BUILDING OVER THE NORTHERN GULF. HAVE
GENERALLY FOLLOWED A MAV/MET COMPROMISE.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND
DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED
WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC.
SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM.

&&

.AVIATION...UPDATE...
SHOWERS/T-STORMS MOVING ACROSS N AND PARTS OF CENTRAL GA THE MAIN
PROBLEM. CHANCES FOR IFR CONDITIONS ASSOCIATED WITH ANY HEAVY PRECIP
ALONG WITH VARIABLE WINDS 10-15G20-25 KTS UNTIL THE MAIN CONVECTION
PASSES. OTHERWISE MAINLY VFR CONDITIONS WITH SOME MVFR CONDITIONS
ASSOCIATED WITH SHOWERS AND DIEING CONVECTION. CONVECTION GENERALLY
EXPECTED TO POP AGAIN THIS AFTERNOON INTO EVENING. SURFACE WINDS ESE
BECOMING SSE 5-10 KTS EXCEPT VARIABLE WINDS ASSOCIATED WITH ANY
CONVECTION. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  65  87  63  92 /  70  40  20  10   5
ATLANTA         81  66  86  66  91 /  60  30  10   5   5
BLAIRSVILLE     73  60  83  58  87 /  80  50  20  10   5
CARTERSVILLE    79  62  87  58  91 /  70  20   5  10   5
COLUMBUS        88  67  91  69  95 /  40  20  10   5   5
GAINESVILLE     78  65  85  65  89 /  70  50  10  10   5
MACON           88  66  90  65  94 /  50  30  10  10   5
ROME            81  64  89  59  95 /  70  20   5  10   5
PEACHTREE CITY  82  62  87  61  91 /  60  20  10   5   5
VIDALIA         88  69  88  70  91 /  40  40  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41
Hazardous weather outlook, May 21, 12:58 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT FRI MAY 21 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1258 PM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.SYNOPSIS...
A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A
COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND
WEAKEN OR DISSIPATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE
THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH
EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED
ACROSS THE AREA THROUGH TONIGHT.

.DISCUSSION...
CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN
PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL
BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO
DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON
WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND
MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS
SHOULD MONITOR THE SITUATION.

In the hours before

Special weather statement, May 21, 7:47 AM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 AM EDT FRI MAY 21 2010

GAZ049-059-060-071>073-211215-
747 AM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JONES...
BALDWIN...MONROE...PUTNAM...JASPER AND MORGAN COUNTIES UNTIL 815 AM
EDT...

AT 741 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CALVIN TO JARRELL PLANTATION...MOVING EAST
AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JONES...BALDWIN...MONROE...PUTNAM...JASPER AND MORGAN COUNTIES
THROUGH 815 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JARRELL PLANTATION...DAMES FERRY...PLANT SCHERER...JULIETTE...
CALVIN...MCELHENEYS CROSSROADS...EUDORA...ADGATEVILLE...MONTICELLO...
HILLSBORO...FARRAR...PIEDMONT...ROUND OAK...WAYSIDE AND SHADY DALE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 21, 7:53 AM EDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 AM EDT FRI MAY 21 2010

GAZ053>058-068-070-211230-
753 AM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PIKE...
LAMAR...SPALDING...BUTTS...COWETA...FAYETTE...HENRY AND CLAYTON
COUNTIES UNTIL 830 AM EDT...

AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MORELAND TO ORCHARD HILL...MOVING NORTHEAST
AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PIKE...LAMAR...SPALDING...BUTTS...COWETA...FAYETTE...HENRY AND
CLAYTON COUNTIES THROUGH 830 AM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LIBERTY HILL...MILNER...WILLIAMSON...ZETELLA...
ROVER...DIGBEY...ORCHARD HILL...GRIFFIN...HARALSON...MORELAND...
EXPERIMENT...CHAPPEL MILL...HIGHLAND MILLS...VAUGHN AND BROOKS. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 21, 8:34 AM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 AM EDT FRI MAY 21 2010

GAZ053>058-068-070-071-211300-
834 AM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PIKE...
MONROE...LAMAR...SPALDING...BUTTS...COWETA...FAYETTE...HENRY AND
CLAYTON COUNTIES UNTIL 900 AM EDT...

AT 832 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCKIBBEN...MOVING EAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PIKE...MONROE...LAMAR...SPALDING...BUTTS...
COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES...INCLUDING AREAS
AROUND CHAPPEL MILL...JENKINSBURG...WALKER MILL...EXPERIMENT...
HIGHLAND MILLS...TOWALAGA...SUNNY SIDE...ORCHARD HILL...GRIFFIN...
LUELLA...LOCUST GROVE...HAMPTON...MCKIBBEN...HIGH FALLS STATE PARK
AND BLOUNT. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 9:02 AM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 AM EDT FRI MAY 21 2010

GAZ058-059-211330-
902 AM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS AND
JASPER COUNTIES UNTIL 930 AM EDT...

AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING EAST AT 35
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BUTTS AND JASPER COUNTIES...INCLUDING AREAS
AROUND TURTLE COVE...STARK...WORTHVILLE...INDIAN SPRINGS STATE
PARK...FLOVILLA...JACKSON...MCELHENEYS CROSSROADS...CALVIN...
ADGATEVILLE...MONTICELLO...HILLSBORO...SHADY DALE AND PIEDMONT.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 9:27 AM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 AM EDT FRI MAY 21 2010

GAZ058>060-211400-
927 AM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS...
PUTNAM AND JASPER COUNTIES UNTIL 1000 AM EDT...

AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PIEDMONT...MOVING EAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BUTTS...PUTNAM AND JASPER COUNTIES...
INCLUDING AREAS AROUND PIEDMONT...CALVIN...MCELHENEYS CROSSROADS...
EUDORA...ADGATEVILLE...SHADY DALE...MONTICELLO...CENTRAL GEORGIA
EXPERIMENT STATION...STANFORDVILLE...WILLARD...RESSEAUS CROSSROADS...
ROCK EAGLE 4-H CENTER...EATONTON...WARFIELD AND FLAT ROCK. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 1:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 PM EDT FRI MAY 21 2010

GAZ097-109>111-211815-
124 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 215 PM EDT...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK...AND MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE SMALL HAIL...WIND GUSTS TO
40 MPH AND HEAVY RAIN AS IT MOVES ACROSS PARTS OF EAST CENTRAL
DODGE...SOUTH LAURENS...NORTH TELFAIR AND CENTRAL WHEELER COUNTIES.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:32 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Upson43 min
May 21, 7:02 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe43 min
May 21, 1:56 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler49 min
May 21, 2:20 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
May 21, 2:42 PM EDTSevere Thunderstorm WarningFFCTroup48 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler21 min
May 21, 3:48 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox42 min
May 21, 3:59 PM EDTSevere Thunderstorm WarningFFCDooly46 min
May 21, 4:21 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson39 min
May 21, 4:36 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon39 min
May 21, 4:38 PM EDTSevere Thunderstorm WarningFFCTelfair35 min
May 21, 4:50 PM EDTSevere Thunderstorm WarningFFCCrawford40 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox44 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCMarion, Taylor44 min
May 21, 5:09 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach66 min
May 21, 5:19 PM EDTSevere Thunderstorm WarningFFCBibb56 min
May 21, 5:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox47 min
May 21, 5:31 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach36 min
May 21, 5:37 PM EDTSevere Thunderstorm WarningFFCHouston68 min
May 21, 6:02 PM EDTSevere Thunderstorm WarningFFCTwiggs58 min
May 21, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski49 min
May 21, 6:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler46 min
May 21, 7:12 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair63 min
May 21, 7:42 PM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler63 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.